| Catalog Number |
705.88P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Retinal Tear (2050)
| Date of Event |
05/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported via a clinical study that during a vitrectomy/ cataract combination surgery with the use of disposable ophthalmic product a female patient experienced retinal tear, detachment of retina.Patient was hospitalized and unknown intervention was given, the symptoms are continuing.No further information expected as the details were received from a clinical study.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
No lot number was identified within the study and therefore within this complaint, which is why the associated manufacturing documentation could not be reviewed.All product and batch history records are quality reviewed prior to product release, ensuring that all products on the market fulfill the relevant requirements.Since the questionnaire retrospectively collects data, no sample is available to be provided to the responsible site for an in-depth investigation.Not enough information was provided to properly complete an investigation.The root cause of this complaint could not be identified.The exact root cause for the customer¿s reported event is unknown.Therefore, no specific action can be taken.The manufacturer internal reference number is: (b)(4).